# SDR DXTA2011030844981

- Difficulty date: March 7, 2011
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 7,972 hours, 4,915 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C203470050700
- Part serial: 436
- Condition: Inoperative
- Location: Brake System
- Part time: 7,972 hours, 4,915 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL400 AMBER "BRAKE" ANNUNCIATOR ILLUMINATED, AND RT BRAKE MINELCO. REMOVED NR 1 BSCU AND INSTALLED AND INSPECTED BSCU IAW MM 32-445 PERFOMRED AN OPS CHECK REF MM 32-446.
